Alert archive / Illinois / Flash Flood Warnings in 2011

Flash Flood Warning 66, NWS Paducah, KY

May 2, 2011Alexander County, Illinois

NWS Paducah, KY issued this flash flood warning at May 2, 2011, 2:34 PM CDT for Alexander County, Illinois. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2011, 2:34 PM CDT (19:34 UTC)
Expired
May 4, 2011, 2:30 PM CDT
In force
48 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

County Alexander County, IL

The radar

The Paducah radar (KPAH), 44 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.6 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 508 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
508 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

611 
WGUS53 KPAH 021934
FFWPAH
ILC003-041930-
/O.NEW.KPAH.FF.W.0066.110502T1934Z-110504T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
234 PM CDT MON MAY 2 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH IS EXTENDING A

* FLASH FLOOD WARNING FOR A BREACH OF THE FAYVILLE LEVEE IN...
  ALEXANDER COUNTY IN SOUTHERN ILLINOIS...

* UNTIL 230 PM CDT WEDNESDAY

* AT 228 PM CDT...EMERGENCY MANAGEMENT CONTINUED TO REPORT THAT THE 
A NEARLY 100 FOOT SECTION OF THE FAYVILLE LEVEE...JUST SOUTH OF THE 
RAILROAD BRIDGE AT THEBES...CONTINUES TO OVERTOP. THIS WILL PRODUCE 
ADDITIONAL FLOODING THAT WILL LIKELY CLOSE PARTS OF HIGHWAY 3. IT 
WILL ALSO AFFECT THE COMMUNITIES OF OLIVE BRANCH AND EVENTUALLY 
CAIRO. 

* RUNOFF FROM AN EXPECTED RAINFALL BETWEEN ONE TO TWO AND A HALF 
INCHES LATE THIS AFTERNOON AND OVERNIGHT WILL ONLY WORSEN FLOODING 
ACROSS THE AREA. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...CAIRO...HORSESHOE LAKE CONSERVATION AREA...OLIVE BRANCH 
AND TAMMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY 
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN 
PADUCAH.

&&

LAT...LON 3698 8920 3703 8921 3709 8927 3709 8930
      3706 8931 3700 8926 3700 8929 3704 8937
      3733 8949 3734 8926 3732 8922 3728 8921
      3727 8925 3722 8927 3713 8927 3709 8918
      3699 8914

$$

SMITH
2 follow-up statements
038 
WGUS73 KPAH 022148
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
448 PM CDT MON MAY 2 2011

ILC003-041930-
/O.CON.KPAH.FF.W.0066.000000T0000Z-110504T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALEXANDER IL-
448 PM CDT MON MAY 2 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT WEDNESDAY
FOR ALEXANDER COUNTY IN SOUTHERN ILLINOIS...

AT 436 PM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED THAT 
SANDBAGGING OPERATIONS ARE IN PROGRESS TO HOLD BACK WATER NEAR THE 
SITE OF WATER OVERTOPPING THE FAYVILLE LEVEE..JUST SOUTH OF THE 
RAILROAD BRIDGE AT THEBES. HOWEVER...WATER CONTINUES TO SPILL OVER 
AT THE DOGTOOTH BEND LEVEE AREA. 

DESPITE THE SANDBAGGING OPERATIONS...PARTS OF ROUTE 3 MAY STILL 
REMAIN CLOSED TO TRAFFIC DUE TO FLOODING. THIS WILL AFFECT THE 
COMMUNITIES OF OLIVE BRANCH...AND EVENTUALLY CAIRO.

RUNOFF FROM AN EXPECTED RAINFALL BETWEEN ONE TO TWO AND A HALF 
INCHES LATE THIS AFTERNOON AND OVERNIGHT WILL ONLY WORSEN FLOODING 
ACROSS THE AREA. SOME LOCATIONS THAT WILL EXPERIENCE LOCALIZED 
FLOODING INCLUDE...CAIRO...HORSESHOE LAKE CONSERVATION AREA...OLIVE 
BRANCH AND TAMMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PADUCAH.

&&

LAT...LON 3698 8920 3703 8921 3709 8927 3709 8930
      3706 8931 3700 8926 3700 8929 3704 8937
      3733 8949 3734 8926 3732 8922 3728 8921
      3727 8925 3722 8927 3713 8927 3709 8918
      3699 8914

$$

SMITH
759 
WGUS73 KPAH 031137
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
637 AM CDT TUE MAY 3 2011

ILC003-041930-
/O.CON.KPAH.FF.W.0066.000000T0000Z-110504T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALEXANDER IL-
637 AM CDT TUE MAY 3 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT WEDNESDAY
FOR ALEXANDER COUNTY IN SOUTHERN ILLINOIS...

AT 632 AM CDT...COUNTY LAW ENFORCEMENT OFFICIALS CONFIRMED THAT 
SANDBAGGING OPERATIONS ARE STILL IN PROGRESS TO HOLD BACK WATER NEAR 
THE SITE OF WATER OVERTOPPING THE FAYVILLE LEVEE..JUST SOUTH OF THE 
RAILROAD BRIDGE AT THEBES. HOWEVER...WATER CONTINUES TO SPILL OVER 
AT THE DOGTOOTH BEND LEVEE AREA. 

DESPITE THE SANDBAGGING OPERATIONS...PARTS OF ROUTE 3 MAY STILL 
REMAIN CLOSED TO TRAFFIC DUE TO FLOODING. THIS WILL AFFECT THE 
COMMUNITIES OF OLIVE BRANCH...AND EVENTUALLY CAIRO.

SINCE THE ACTIVATION OF THE BIRDS POINT NEW MADRID FLOODWAY LATE 
YESTERDAY EVENING...THE STAGE ON THE OHIO RIVER AT CAIRO HAS FALLEN 
BY OVER A FOOT. THIS SHOULD BEGIN TO RELIEVE THE EXTREME FLOODING 
SITUATION IN PROGRESS IN ALEXANDER COUNTY ON BOTH THE OHIO AND 
MISSISSIPPI RIVERS.

SOME LOCATIONS THAT WILL EXPERIENCE LOCALIZED FLOODING INCLUDE... 
CAIRO...HORSESHOE LAKE CONSERVATION AREA...OLIVE BRANCH AND TAMMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PADUCAH.

&&

LAT...LON 3698 8920 3703 8921 3709 8927 3709 8930
      3706 8931 3700 8926 3700 8929 3704 8937
      3733 8949 3734 8926 3732 8922 3728 8921
      3727 8925 3722 8927 3713 8927 3709 8918
      3699 8914

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at May 2, 2:21 PM CDT, 13 minutes earlier.

Area forecast discussion, May 2, 2:21 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
221 PM CDT MON MAY 2 2011

.DISCUSSION...
MAJOR CONCERN WITH THIS PACKAGE CONTINUE TO BE POPS AND ESPECIALLY
QPF WITH ONGOING SYSTEM AND ASSOCIATED CATASTROPHIC FLOODING ACROSS
A GOOD PORTION OF OUR CWA.

A NE-SW ORIENTED FRONTAL BOUNDARY REMAINS STATIONARY OVER THE
SOUTHEAST CORNER OF OUR CWA. SHOWERS AND SCATTERED THUNDERSTORMS
CONTINUE TO STREAM NORTHEAST ACROSS THE LOWER OHIO VALLEY AS
RIPPLES OF UPPER LEVEL ENERGY TRACK NORTHEAST ACROSS THE SAME
AREA...AND THIS SCENARIO WILL CONTINUE THROUGH TONIGHT.

WITH MID LEVEL (700-500MB) FRONTOGENETICAL FORCING COMBINED WITH
WARM RAIN PROCESSES MAKING THE QPF PRODUCTION EXTREMELY
EFFICIENT... WIDESPREAD HEAVY RAINFALL IS EXPECTED TO CONTINUE
OVER MOST OF THE AREA THROUGH THE NIGHT. WITH NO SIGNIFICANT
SYNOPTIC CHANGES EXPECTED THROUGH THE REST OF THE EVENT...FOR THIS
EVENING AND OVERNIGHT...BUMPED FORECAST QPF A FEW NOTCHES ABOVE
HPC GUIDANCE.

TUESDAY MORNING THE MAIN AXIS OF THE H5 TROF ASSOCIATED WITH THIS
SYSTEM WILL BEGIN TO MOVE EASTWARD ACROSS THE QUAD STATE REGION
WHICH WILL PUSH THE AFOREMENTIONED BOUNDARY OFF TO THE EAST...THUS
ENDING THE PRECIP FROM WEST TO EAST. EVEN THOUGH RAIN WILL HAVE
FINALLY ENDED...RIVER LEVELS WILL REMAIN AT UNPRECEDENTED LEVELS
THROUGH MOST OF THE WEEK.

HIGH PRESSURE IN THE WAKE OF THIS SYSTEM SHOULD KEEP THE REGION
DRY WITH NEAR NORMAL TEMPERATURES THROUGH WEDNESDAY NIGHT. THE
NEXT CHANCE OF PRECIP IS ON THURSDAY AND THURSDAY NIGHT AS A WEAK
FRONTAL SYSTEM PUSHES ACROSS THE REGION BUT AT THIS TIME PRECIP
AMOUNTS ARE EXPECTED TO BE LIGHT.

AFTER A BRIEF RESPITE ON FRIDAY...PRECIP ENTERS THE FORECAST AGAIN
FRIDAY NIGHT AS THE NEXT FRONT APPROACHES THE AREA. AS THE SLOW
MOVING SYSTEM CROSSES OUR CWA THERE WILL BE CHANCES FOR PRECIP
THROUGH SUNDAY...BUT AGAIN ONLY LIGHT AMOUNTS EXPECTED AT THIS
TIME.

MODELS NOT IN GOOD AGREEMENT BEYOND MONDAY...SO FOR THE TIME
BEING WILL JUST GO WITH 14 POPS.

&&

.AVIATION...
WITH THE BOUNDARY STILL CLOSE TO THE TAF SITES AND ANOTHER WAVE OF
PRECIPITATION MOVING BACK IN THIS AFTERNOON AND THIS
EVENING...UPPER IFR/LOWER MVFR CEILINGS AND MVFR VISIBILITIES WILL
DOMINATE THROUGH A MAJORITY OF THE FORECAST PERIOD. DO NOT PLAN TO
RETURN TO VFR CONDITIONS UNTIL AFTER 13Z-14Z TUESDAY FOR KCGI/KPAH.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

KES/JAP
Hazardous weather outlook, May 2, 5:03 AM CDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
503 AM CDT MON MAY 2 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-031000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
503 AM CDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

AN AREA OF MODERATE TO HEAVY RAINFALL WILL SLOWLY PUSH EAST OUT OF
WEST KENTUCKY AND SOUTHWEST INDIANA THIS MORNING...WHILE THE NEXT
ROUND PUSHES INTO SOUTHEAST MISSOURI BY MIDDAY. THE NEXT ROUND
WILL SPREAD OVER THE ENTIRE AREA THIS AFTERNOON AND WILL LIKELY
CONTINUE THROUGH THE NIGHT. ANOTHER TWO TO TWO AND A HALF INCHES
WILL BE POSSIBLE OVER THE MISSOURI BOOT HEEL AND MUCH OF WEST
KENTUCKY BEFORE IT COMES TO AN END TUESDAY MORNING. THE FORECAST
RAINFALL AMOUNTS TAPER DOWN TO THREE QUARTERS OF AN INCH IN THE MT
VERNON ILLINOIS AREA.

THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTH OF A DONIPHAN
MISSOURI TO OWENSBORO KENTUCKY LINE THIS MORNING. THE THUNDERSTORM
POTENTIAL WILL DIMINISH FROM NORTHWEST TO SOUTHEAST ACROSS WEST
KENTUCKY THROUGH THE AFTERNOON. SEVERE STORMS ARE NOT EXPECTED AT
THIS TIME.

THE FLOODING SITUATION THROUGHOUT THE REGION WILL CONTINUE TO
DETERIORATE THROUGH TONIGHT. SIGNIFICANT FLOODING PROBLEMS
PERSIST ACROSS MUCH OF THE QUAD STATE AREA. PLEASE REFER TO THE
LATEST FLOOD WARNINGS AND STATEMENTS FOR THE MOST CURRENT
INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CHANCES OF THUNDERSTORMS ARE FORECAST DAILY FROM THURSDAY
THROUGH NEXT WEEKEND. AT THIS TIME...SEVERE WEATHER IS NOT
ANTICIPATED. BRIEF...LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE.

MODERATE TO MAJOR AND EVEN RECORD FLOODING WILL PERSIST FOR MUCH
OF THE WEEK ALONG MOST RIVERS ACROSS THE AREA. PLEASE REFER TO THE
LATEST FLOOD WARNINGS AND STATEMENTS FOR THE MOST CURRENT
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY NEW FLOODING PROBLEMS AS WELL AS RAINFALL
AMOUNTS.

DRS

In the hours before

Local storm report, May 2, 11:30 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1130 AM CDT MON MAY 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 AM     FLOOD            SMITHLAND               37.14N 88.40W
05/02/2011                   LIVINGSTON         KY   EMERGENCY MNGR

            PEOPLE ALONG RIVERS IN LIVINGSTON COUNTY ARE BEING ASKED
            TO EVACUATE TO HIGHER GROUND. PARTS OF THE COUNTY WILL BE
            CUT OFF FROM THE OUTSIDE DUE TO FLOODING.

&&

PS
Local storm report, May 2, 11:37 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1137 AM CDT MON MAY 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     FLOOD            MADISONVILLE            37.34N 87.51W
05/02/2011                   HOPKINS            KY   TRAINED SPOTTER

            REPORTS OF FLOODING AT THE MADISONVILLE COUNTRY CLUB AND
            ALONG GRAPE VINE ROAD

&&

PS
Local storm report, May 2, 11:48 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1148 AM CDT MON MAY 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     FLOOD            OLIVE BRANCH            37.17N 89.35W
05/02/2011                   ALEXANDER          IL   EMERGENCY MNGR

            WATER IS BEGINNING TO REACH THE TOWN OF OLIVE BRANCH.

&&

PS
Local storm report, May 2, 12:22 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1222 PM CDT MON MAY 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 PM     FLOOD            REIDLAND                37.01N 88.53W
05/02/2011                   MCCRACKEN          KY   TRAINED SPOTTER

            WATER RESCUE AT A RESIDENCE IN REIDLAND ON OLD KIMBRIDGE
            ROAD.

&&

PS
Local storm report, May 2, 12:35 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1235 PM CDT MON MAY 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     FLOOD            TOLU                    37.43N 88.25W
05/02/2011                   CRITTENDEN         KY   FIRE DEPT/RESCUE

            TOWN BEING EVACUATED.

1230 PM     FLOOD            PUXICO                  36.95N 90.16W
05/02/2011                   STODDARD           MO   EMERGENCY MNGR

            WATER RESCUE IN MOCCASIN FLATS ROAD

&&

PS
Local storm report, May 2, 12:51 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1251 PM CDT MON MAY 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLOOD            ALLENVILLE              37.22N 89.75W
05/02/2011                   CAPE GIRARDEAU     MO   BROADCAST MEDIA

            WATER RESCUE ON-GOING

&&

PS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 9:25 PM CDTFlash Flood WarningPAHAlexander, Franklin, Jackson, Jefferson, Johnson, Perry and 3 more7 hr
May 1, 9:36 PM CDTFlash Flood WarningPAHEdwards, Gallatin, Hamilton, Hardin, Pope, Saline and 3 more7 hr
May 2, 1:09 AM CDTFlash Flood WarningPAHAlexander, Hardin, Johnson, Massac, Pope, Pulaski6 hr
May 2, 4:38 AM CDTFlash Flood WarningPAHAlexander, Edwards, Gallatin, Hardin, Johnson, Pope and 6 more3 hr
May 2, 9:16 AM CDTRiver Flood WarningPAHWayne, White36 hr
May 2, 10:00 AM CDTFlash Flood WarningPAHAlexander6 hr

Nearby

Flash Flood Warnings in Illinois, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.